Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On contractible orbifolds

Author: Alexander Lytchak
Journal: Proc. Amer. Math. Soc. 141 (2013), 3303-3304
MSC (2010): Primary 57R18
Published electronically: May 16, 2013
MathSciNet review: 3068982
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a contractible orbifold is a manifold.

References [Enhancements On Off] (What's this?)

  • [Dav10] M. Davis.
    Lectures on orbifolds and reflection groups.
    In Transformation groups and moduli spaces of curves, Higher Education Press, pages 63-93. Springer-Verlag, 2010. MR 2883685
  • [Hae84] A. Haefliger.
    Groupoides d'holonomie et classifiants.
    Asterisque, 116:70-97, 1984. MR 755163 (86c:57026a)
  • [Hat02] A. Hatcher.
    Algebraic topology.
    Cambridge University Press, 2002. MR 1867354 (2002k:55001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57R18

Retrieve articles in all journals with MSC (2010): 57R18

Additional Information

Alexander Lytchak
Affiliation: Mathematisches Institut, Einsteinstrasse 62, 48149 Münster, Germany
Address at time of publication: Universität zu Köln, Mathematisches Institut, Weyertal 86-90, 50931 Köln, Germany

Keywords: Contractible orbifold, classifying space
Received by editor(s): November 11, 2011
Received by editor(s) in revised form: November 23, 2011
Published electronically: May 16, 2013
Additional Notes: The author was supported by a Heisenberg grant of the DFG and by the SFB 878 Groups, Geometry and Actions
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society